# SDR CA980317052

- Difficulty date: January 15, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Frchld F27F
- Aircraft time: 23,249 hours
- Engine: Rroyce DART5297E
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: CCU83YOAY
- Condition: Damaged
- Location: Fuel Inlet
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) FUEL CONTROL UNIT WAS LEAKING. INLET SIDE FROM FUEL PUMP WAS ENLARGED CAUSING O RING ON TUBE TO ALLOW FUEL TO ESCAPE. FCU WAS REPLACED WITH ONE OFH IGHER MOD STATUS. ROLLS ROYCE SUGGESTED THAT THE FCU WAS MOVING ON ITS THREE MOUNTS. NEW UNIT HAD BUSHINGS INSTALLED TO PREVENT MOVEMENT.
